Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extending free cyclic actions on spheres


Author: John Ewing
Journal: Trans. Amer. Math. Soc. 273 (1982), 695-703
MSC: Primary 57S17; Secondary 57Q10, 57S25
DOI: https://doi.org/10.1090/S0002-9947-1982-0667168-7
MathSciNet review: 667168
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Connolly and Geist have reduced the problem of determining which free cyclic actions on spheres extend to free actions of specified supergroups to a problem involving a certain transfer map. In this note we develop some algebraic tools for calculating the transfer and show that some cyclic actions do not extend to certain supergroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S17, 57Q10, 57S25

Retrieve articles in all journals with MSC: 57S17, 57Q10, 57S25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0667168-7
Keywords: Transfer, Reidemeister torsion, group ring
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society